MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX? ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX? ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL
Model Number M00513750
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal covered stent was used in the esophagus to treat an 8cm malignant esophageal stenosis during an esophageal stenosis dilation procedure performed on (b)(6) 2025.The patient's anatomy was tortuous (tight) and was dilated prior to stent placement.During the procedure, it was reported that the stent could not be released.It was noted that the stent was partially deployed when it was removed from the patient.The procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal covered stent was attempted to be implanted in the esophagus to treat an 8cm malignant esophageal stenosis during an esophageal stenosis dilation procedure performed on (b)(6) 2025.The patient's anatomy was tortuous (tight) and was dilated prior to stent placement.During the procedure, it was reported that the stent could not be released.It was noted that the stent was partially deployed when it was removed from the patient.The procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.Block h11: an ultraflex esophageal stent was returned for analysis.Visual examination of the returned device observed it to be fully expanded and deployed.No abnormalities were noted to the stent or delivery system.Product analysis did not confirm the reported event of stent partially deployed.The device was returned with the stent fully expanded and deployed and no abnormalities were found on it.Examination of the returned device did not reveal evidence of the alleged malfunction or any other defect.Based on the available information and findings from the device evaluation, the most probable cause is determined to be device problem excluded.

Brand Name
ULTRAFLEX? ESOPHAGEAL NG
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23717667
Report Number3005099803-2025-06327
Device Sequence Number8845998
Product Code ESW
UDI-Device Identifier08714729649113
UDI-Public(01)08714729649113(17)270207(10)35804849
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513750
Device Catalogue NumberM00513750
Device Lot Number0035804849
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight64 KG